# SDR AALA20190129001

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 56,788 hours, 28,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: CDK34881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED WINDOW RING PAN BETWEEN BS 1078 AND BS 1079 AT S11L. REPAIRED WINDOW RING PAN PER 53-10-00-25
